# SDR USAA2010110892541

- Difficulty date: November 4, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 62,727 hours, 44,626 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA8943
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - CRACK ON NR 2 SPOILER LOWER SURFACE WHERE ACTUATOR ATTACHES.  REPLACED NR 2 SPOILER IAW B737 AMM 27-61-11.
